A 24-year-old male asked:
I'm taking effexor (venlafaxine) 150mg and lamictal 200mg. i'm worried about my low energy. can these drugs cause hepatotoxicity and which are the symptoms?
1 doctor answer • 1 doctor weighed in
Addiction Medicine 33 years experience
Talk to your doctor : This is a good combination of medication. These meds are usually well-tolerated. Talk to your doctor about the risks, benefits and side effects of your treatment. If needed, your doctor can order tests to monitor your liver. We look for a yellow coloration to the white part of the eye or yellowing of the skin (jaundice) which suggests liver injury or disease. Talk to your doctor. Best wishes!
3.1k viewsAnswered >2 years ago
Last updated Mar 14, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.